High Wind, Grayson
- When
- February 7, 1:30 AM EST
- Where
- Grayson forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Crop damage
- $1,000
- Reported by
- Department of Highways
- Coordinates
- 36.657, -81.225 (the zone’s center; the record gives no point)
Strong northwest winds developed behind an exiting low pressure system, downing a tree in Grayson County.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS RNK wrote it up.
Strong northwest winds developed behind an exiting low pressure system, downing a tree in Grayson County.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before the first event at Feb 7, 1:10 AM EST, 20 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BLACKSBURG VA
110 AM EST WED FEB 7 2007
.UPDATE...
SINCE GETTING REPORTS OF STRONG WINDS AT OR ABOVE ADVISORY LEVELS
ACROSS SW VA WILL GO AHEAD AND UPGRADE THE CURRENT NPW TO A HIGH
WIND WARNING THRU NOON TODAY. LATEST PRES RISES...JET AND MOMENTUM
TRANSFER OFF RAOBS INDICATE GOOD POTENTIAL FOR HIGHER WINDS AND
POTENTIAL TREE DAMAGE THRU THIS MORNING OVER THE HIGHER TERRAIN IN
THE WARNING AREA.
&&
.PREV DISCUSSION...
/ISSUED 1246 AM EST WED FEB 7 2007/
AVIATION /06Z-06Z/...
CLIPPER PRODUCING SNOWFALL NOW LOCATED OVER THE NC
FOOTHILLS...WITH COVERAGE OF SNOW TAPERING OFF AS UPPER JET AND
DYNAMICS START EXITING THE REGION. NW FLOW SNOW SHOWERS WILL
PERSIST INTO MORNING ACROSS SE WV...KEEPING LEWISBURG IN LIFR
EARLY...THEN IMPROVING MVFR BEFORE DAWN. A STRONG LOW LVL JET WILL
IMPACT THE HIGHER TERRAIN ACROSS THE SOUTHERN BLUE RIDGE THIS
MORNING...WITH GREATER THAN 50 KNOTS EXPECTED ABOVE 4-5 KFT AGL.
THE CORE OF THESE WINDS WILL SHIFT SOUTHEAST INTO CENTRAL NC BY
12Z. WINDS WILL BEGIN GUSTING IN EARNEST BEHIND THE CLIPPER AFTER
12Z AS GRADIENT SETS UP BETWEEN EXITING CLIPPER AND ARCTIC HIGH
PUSHING SOUTHEAST INTO THE MIDWEST. EXPECT THE LIGHT SNOW TO
CREATE MVFR CONDITIONS EARLY THIS MORNING AT ROA...AND IMPROVE TO
VFR BY 15Z. LYH WILL ALSO HAVE A BRIEF PERIOD OF MVFR CIGS AROUND
09-12Z. AFTER THIS...VFR CONDITIONS SHOULD BE PREVALENT ACROSS THE
REGION OUTSIDE THE UPSLOPE OF SE WV WHERE MVFR CONDITIONS WILL
LAST THROUGH EARLY EVENING B4 CLEARING TAKES PLACE.
PREV DISCUSSION...
/ISSUED 1048 PM EST TUE FEB 6 2007/
UPDATE...
THE SNOW BAND ASSOCIATED WITH THE CLIPPER IS NARROWING DOWN AND
THE BACK END IS MOVING INTO SW VA...BUT AREAS WHERE THE BAND
REMAINS ACROSS WILL GET ANOTHER COUPLE OF INCHES BEFORE ENDING.
THAT MEANS THAT THE SRN SHEN VALLEY AND ROA VALLEY WILL AVERAGE 4
OR 5 INCHES...SO ISSUED A SHORT FUSED HEAVY SNOW WARNING FOR THOSE
COUNTIES. FURTHER EAST INTO LYH AND APPOMATTOX AREAS...I UPPED
AMOUNTS TO 2 TO 4 INCHES.
PREV DISCUSSION...
/ISSUED 920 PM EST TUE FEB 6 2007/
UPDATE...
SHORT TERM /REST OF TONIGHT/...
MAKING A FEW CALLS THIS EVENING REVEALED THAT MORE SNOW HAS FALLEN ALONG
AND NORTH OF HWY 460. WITH SEVERAL MORE HOURS OF SNOW EXPECTED....WE HAVE
EXPANDED THE HEAVY SNOW WARNING TO INCLUDED
MERCER...GILES...CRAIG AND ALLEGHANY COUNTIES. WE ALSO EXPANDED
THE SNOW ADVISORY TO INCLUDED CAMPBELL...APPOMATTOX AND
BUCKINGHAM COUNTIES TO INCLUDED THE CITY OF
LYNCHBURG.
PREV DISCUSSION...
/ISSUED 738 PM EST TUE FEB 6 2007/
UPDATE...
SHORT TERM /REST OF TONIGHT/...
NOW THAT IT IS APPARENT WHERE THE HEAVY SNOW BAND ASSOCIATED WITH
THE CLIPPER HAS SET UP...IT LOOKS LIKE IT WILL CONTINUE TO STREAM
ACROSS SUMMERS...GREENBRIER AND MONROE COUNTIES IN WV...ALSO
AFFECTING BATH COUNTY IN VA. WITH THE CURRENT SPEED OF THE
CLIPPER...THE SNOW WILL CONTINUE THROUGH AT LEAST 1100 PM...SO WE
ARE THINKING THAT WITH RATES OF AN INCH AN HOUR THEY MAY SEE
ANOTHER 4 INCHES UP THAT WAY. WE HAVE UPGRADED THOSE 4 COUNTIES TO
A WARNING AND ARE CALLING FOR 4 TO 7 INCHES. THE ONLY OTHER
ADJUSTMENT AT THIS TIME IS TO PUT PULASKI AND MONTGOMERY INTO AN
ADVISORY AND CALL FOR 2 TO 3 INCHES ACCUMULATION. THE SOUTHERN
EDGE OF THIS AREA MAY SHIFT A LITTLE FURTHER SOUTH. WILL CONTINUE
TO MONITOR AND MAY HAVE TO UPGRADE A FEW MORE COUNTIES TO A
WARNING AND SOME SHORT TERM ADVISORIES. HAVE ADJUSTED TEMPERATURES
OVERNIGHT AS CURRENT TEMPERATURES ARE THE COLDEST WE WILL SEE MOST
AREAS...AND THEY WILL LEVEL OFF IN THE NORTH HALF...AND RISE SOME
IN THE SOUTH.
PREV DISCUSSION...
/ISSUED 628 PM EST TUE FEB 6 2007/
AVIATION /23Z-18Z/...
A CLIPPER WILL BRING SNOW TO THE REGION THIS EVENING. MAJORITY OF
THE SNOW WILL FALL WEST OF THE BLUE RIDGE PRIOR TO 06Z WED. REDUCED
VISIBILITIES AND LOW CEILINGS ARE A SURE THING...LIKELY DROPPING TO
AND REMAINING IFR OR LOWER. BETWEEN 06Z AND 12Z WED...LOW LEVEL
MOISTURE AND NW UPSLOPE FLOW TO KEEP LOW CLOUDS AND SNOW ALONG
WESTERN SLOPES. SOME CONVECTIVE SNOW BANDS ARE ALSO POSSIBLE FROM
THE NEW RIVER VALLEY...ALLEGHANY HIGHLANDS AND SOUTHERN SHENANDOAH
VALLEYS THROUGH SUNRISE. CONDITIONS TO IMPROVE TO VFR AFTER SUNRISE
FOR THESE AREAS. WESTERN SLOPES WILL LIKELY MAINTAIN LOW CLOUDS AND
SNOW SHOWERS/FLURRIES THROUGH MID DAY WED.
AFTER 09Z WED...PRESSURE RISES AND COLD AIR ADVECTING INTO THE
REGION WILL BRING WINDY/GUSTY CONDITIONS TO THE AREA.
PREV DISCUSSION...
/ISSUED 245 PM EST TUE FEB 6 2007/
SHORT TERM /TONIGHT/...
MAIN CONCERN OBVIOUSLY THE CLIPPER SYSTEM TONIGHT CURRENTLY SLIDING
THRU MIDWEST AND LOWER OHIO VALLEY. SYSTEM QUITE IMPRESSIVE ON
LATEST RADAR MOSAIC...WITH PLENTIFUL MOISTURE AND OBVIOUS BANDING
FEATURES PRESENT. THIS IS THE BIGGEST CONCERN OVERNIGHT...WITH
POTENTIAL FOR SOME BANDING UP OF SNOWFALL...WHICH COULD EASILY LEAD
TO HIGHER LOCAL TOTALS. LATEST GFS AND NAM CONTINUE TO SUGGEST BEST
PERIOD OF FORCING PER 500-300 MB Q-VECTOR CONVERGENCE SLIDES THRU
THE AREA BETWEEN ABOUT 00Z AND 09Z BEFORE SUPPORT QUICKLY WANES.
ISENTROPIC LIFT/WARM ADVECTION REALLY QUITE IMPRESSIVE ON BOTH MAJOR
MODELS...WITH SOME 45-50 KNOTS OF LIFT INTO THE COLD AIR. A LOOK AT
TIME HEIGHTS OVER THE WEST REVEALS A NEARLY CLASSIC SIGNATURE OF
FRONTOGENESIS SLOPING UPWARD INTO THE COLD AIR...WITH NEGATIVE
SATURATED EPV LAYER JUST ABOVE...INDICATIVE OF ENHANCED FRONTAL
CIRCULATION POTENTIAL CONTRIBUTING TO ADDED LIFT. IN ADDITION...SOME
UPSLOPE ENHANCEMENT POSSIBLE FAR WESTERN RIDGES AS LOW LEVEL FLOW
TURNS MORE WEST/NORTHWEST OVERNIGHT WITH RENEWED COLD ADVECTION. ALL
OF THIS SPELLS A TRICKY SNOWFALL AMOUNT FORECAST OVER THE
WEST/NORTHWEST TONIGHT...AS WARNING CRITERIA SNOW CERTAINLY A
POSSIBILITY. HOWEVER...GIVEN QUICK PACE OF SYSTEM...PREFER TO KEEP
THINGS ON THE HIGH END OF THE GOING ADVISORY...BUT WILL MENTION
LOCALLY HIGHER AMOUNTS IN THE WSW.
FARTHER SOUTH AND EAST...EXPECT LOWER TOTALS GIVEN DOWNSLOPE
EFFECTS...HOWEVER STILL AN ACCUMULATING SNOWFALL EXPECTED AS
LIFT/FRONTOGENESIS SHOULD ACT TO OVERCOME DRYING. WILL CONTINUE WITH
THE PREVIOUS SNOW ADVISORY FOR THESE AREAS AS WELL...WITH A GENERAL
2 TO 4 INCHES FAR NORTH TAPERING TO AROUND AN INCH LOWER NEW RIVER
VALLEY. ONE THING IS FOR SURE ABOUT THIS SYSTEM - THERE WILL BE A
SHARP CUTOFF TO THE PRECIPITATION...AND EVENTUAL LOCATION STILL TO
BE DETERMINED...HOWEVER HAVE ATTEMPTED TO SHOW A BETTER GRADIENT IN
THE LATEST GRIDS...WITH LITTLE OR NO PRECIP EXPECTED OVER SOUTHSIDE
VA INTO NORTHERN NC. THE MOUNTAINS OF NORTH CAROLINA ARE PERHAPS THE
MOST TRICKY GIVEN POSSIBLE WARM AIR INTRUSION WITH STRONG WARM
ADVECTION...WHICH COULD PROVIDE RISING TEMPS INTO THE OVERNIGHT.
HOWEVER...APPEARS MAJORITY OF PRECIP WILL STAY OUT OF THIS AREA
OUTSIDE OF INITIAL BURST ON LEADING EDGE OF CLIPPER.
WINDS ALSO OF CONCERN LATE TONIGHT NORTHERN MOUNTAINS OF NC INTO
GRAYSON/CARROLL COUNTIES VA AS STOUT LOW LEVEL JET CRANKS WITH
TIGHTENING BAROCLINIC GRADIENT/WARM ADVECTION. WARM ADVECTION
REGIMES NOT USUALLY NOTED FOR BEING BIG WIND PRODUCERS FOR THIS
AREA...HOWEVER WARM SURGE WILL BE QUICKLY FOLLOWED BY COLD ADVECTION
BY MORNING...AND APPEARS THIS WILL BE THE PERIOD WHERE WINDS MAY
GUST TO ADVISORY LEVELS...AND POSSIBLY LOW END WARNING LEVELS WITH
CHANNELING FLOW AROUND BOONE. THIS SHOWN BY LATEST CROSS SECTIONS
SHOWING 50 KNOT FLOW EXTENDING BELOW RIDGE TOP LEVEL AT SAME TIME AS
SUBSIDENCE MAXIMIZED WITH PRESSURE RISES BEHIND DEPARTING SYSTEM.
WITH THIS IN MIND...WILL HOIST A WIND ADVISORY FOR THE
AFOREMENTIONED AREAS THRU 9 AM TOMORROW.
LONG TERM /WEDNESDAY THROUGH TUESDAY/...
BROAD NW FLOW ALOFT CONTINUES COLD TEMPS. AN INVERTED TROF PUSHES
ACROSS THE GULF COAST STATES THURSDAY-FRIDAY...BUT APPEARS ANY
PRECIP WITH THIS FEATURE WILL STAY SOUTH OF US. BELIEVE MOISTURE/QPF
IS TOO FAR NORTH ON GFS. SOME PHASING OF THE POLAR AND SUBTROPICAL
JETS EXPECTED EARLY NEXT WEEK OVER THE EASTERN US. OPERATIONAL GFS
APPEARS TO AN OUTLIER ACROSS SOUTHERN CANADA BY DAY 6...LACKING THE
STRONG HIGH SHOWN BY OTHER SOLUTIONS. FOR MEDIUM RANGE FOLLOWED
HPCGUIDE WHICH WAS A BLEND OF 00Z ECMWF...GEFS MEAN AND GEM GLOBAL.
QUESTIONS REMAIN ON THE LOW DEVELOPING OVER THE TN VALLEY ON
DAY 7.
AVIATION /20Z-18Z/...
APPROACHING CLIPPER SHORTWAVE WILL BRING DETERIORATING WEATHER
CONDITIONS TO WESTERN AREAS THIS EVENING...WITH A BAND OF LIGHT TO
MODERATE...AND OCCASIONALLY HEAVY...SNOW SPREADING OVER THE AREA
TOWARD SUNSET. FARTHER EAST...SNOW WILL TAKE A BIT LONGER TO MOVE
INTO ROANOKE AND THEN LYNCHBURG. EXPECT DANVILLE MAY BE ON THE
SOUTHERN END OF THIS SYSTEM AND MAY NOT SEE ANY PRECIPITATION AT
ALL. CONDITIONS WILL GO FROM VFR EARLY IN THE TAF PERIOD...TO MVFR
AND THEN IFR OVER THE WEST...WITH LOCALIZED VLIFR POSSIBLE NEAR ANY
HEAVIER BANDS OF SNOW...WHICH APPEAR PROBABLE GIVEN STRONG
FRONTOGENETIC FORCING OVERNIGHT. ROANOKE SHOULD STAY MAINLY
IFR...BUT COULD ALSO SEE PERIODS OF LOWER CONDITIONS. WINDS WILL BE
A BIT GUSTY OVER THE MOUNTAINS...PARTICULARLY OVER FAR SOUTHWEST
VIRGINIA INTO NORTHWEST NORTH CAROLINA...WHERE LOCALIZED GUSTS TO
AROUND 50 MPH ARE POSSIBLE AS STRONG LOW LEVEL JET CRANKS IN WARM
ADVECTION REGIME. CONDITIONS WILL IMPROVE QUICKLY EAST OF THE
MOUNTAINS TOMORROW MORNING AS DOWNSLOPE FLOW HELPS ERODE LOW LEVEL
MOISTURE...THOUGH CLOUDS LIKELY TO BECOME BANKED UP OVER THE WESTERN
MOUNTAINS...WITH IFR CONDITIONS POSSIBLY HOLDING TOUGH NEAR
BLUEFIELD.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...HEAVY SNOW WARNING UNTIL 4 AM EST EARLY THIS MORNING FOR
VAZ011-018>020-022>024.
SNOW ADVISORY UNTIL 4 AM EST EARLY THIS MORNING FOR VAZ007-010-
013-014-033>035-045>047.
HIGH WIND WARNING UNTIL NOON EST TODAY FOR VAZ015-016.
NC...HIGH WIND WARNING UNTIL NOON EST TODAY FOR NCZ001-002-018.
WV...HEAVY SNOW WARNING UNTIL 4 AM EST EARLY THIS MORNING FOR
WVZ042>045.
&&
UPDATE...JHHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 346 PM EST TUE FEB 6 2007 VAZ019-020-WVZ042>045-072100- ALLEGHANY VA-BATH-MERCER-SUMMERS-MONROE-GREENBRIER- 346 PM EST TUE FEB 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TONIGHT A SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY. SNOW WILL DEVELOP ACROSS THE AREA LATE THIS AFTERNOON...ACCUMULATING 3 TO 5 INCHES TONIGHT. LOCALLY HIGHER AMOUNTS ARE POSSIBLE WITH ANY HEAVIER BANDS OF SNOW. TEMPERATURES WILL REMAIN SUFFICIENTLY COLD FOR ACCUMULATION TO OCCUR ON ROADWAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED TO REPORT SNOWFALL AMOUNTS TONIGHT AND WEDNESDAY MORNING. VAZ007-010-011-018-023-024-072100- TAZEWELL-BLAND-GILES-CRAIG-BOTETOURT-ROCKBRIDGE- 346 PM EST TUE FEB 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...TONIGHT A SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY. SNOW WILL ACCUMULATE 2 TO 4 INCHES TONIGHT. LOCALLY HIGHER AMOUNTS ARE POSSIBLE UNDER ANY HEAVIER BANDS OF SNOW. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED TO REPORT SNOWFALL AMOUNTS TONIGHT AND WEDNESDAY MORNING. VAZ009-012>014-017-072100- SMYTH-WYTHE-PULASKI-MONTGOMERY-FLOYD- 346 PM EST TUE FEB 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST VIRGINIA. .DAY ONE...TONIGHT SNOW ACCUMULATION OF 1 TO 3 INCHES OF SNOW POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED TO REPORT SNOWFALL AMOUNTS TONIGHT AND WEDNESDAY MORNING. NCZ001-002-018-VAZ015-016-072100- ASHE-ALLEGHANY NC-WATAUGA-GRAYSON-CARROLL- 346 PM EST TUE FEB 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH CAROLINA AND SOUTHWEST VIRGINIA. .DAY ONE...TONIGHT ..WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST WEDNESDAY. WEST TO NORTHWEST WINDS WILL INCREASE TO BETWEEN 20 AND 30 MPH LATE TONIGHT...WITH GUSTS AS HIGH AS 55 MPH POSSIBLE OVER THE HIGHER RIDGES. THE STRONGEST WINDS ARE EXPECTED JUST PRIOR TO SUNRISE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH ARE POSSIBLE WITH GUSTS AS HIGH AS 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED TO REPORT SNOWFALL AMOUNTS TONIGHT AND WEDNESDAY MORNING. VAZ022-034-035-072100- ROANOKE-BEDFORD-AMHERST- 346 PM EST TUE FEB 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...TONIGHT SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY. SNOW WILL ACCUMULATE 1 TO 3 INCHES TONIGHT. TEMPERATURES WILL REMAIN SUFFICIENTLY COLD FOR ACCUMULATION TO OCCUR ON AREA ROADWAYS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED TO REPORT SNOWFALL AMOUNTS TONIGHT AND WEDNESDAY MORNING. VAZ032-033-072100- PATRICK-FRANKLIN- 346 PM EST TUE FEB 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...TONIGHT A CLIPPER SYSTEM WILL MOVE ACROSS TONIGHT BRINGING AROUND AN INCH OF SNOW TO THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. NCZ003>006-019-020-VAZ043-044-058-059-072100- SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-HENRY-PITTSYLVANIA- HALIFAX-CHARLOTTE- 346 PM EST TUE FEB 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA AND SOUTH CENTRAL VIRGINIA. .DAY ONE...TONIGHT A CLIPPER SYSTEM ARRIVES TONIGHT. THIS WILL BRING LIGHT SNOW TO THE AREA WITH LESS THAN AN INCH EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. VAZ045>047-072100- CAMPBELL-APPOMATTOX-BUCKINGHAM- 346 PM EST TUE FEB 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL VIRGINIA. .DAY ONE...TONIGHT A CLIPPER SYSTEM WILL AFFECT THE AREA TONIGHT. EXPECT LIGHT SNOW WITH AROUND AN INCH POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The national radar mosaic for the moment the first event began.
1 high wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Virginia in 2007Every state in 2007This day in weather historyWarnings in Virginia, February 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 16537.